| Model Number |
6248V-90 |
| Medical Device Problem Codes |
Accessory Incompatible (1004); Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: etlw1616c124e stent graft, implanted: (b)(6) 2017; etlw1613c124e stent graft, implanted: (b)(6) 2017; esbf2514c103e stent graft, implanted: (b)(6) 2017.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during the implant attempt, when the physician was slitting the sheath, the slitter disengaged from the delivery sheath and could not be easily reengaged.Repeated attempts to reengage the slitter resulted in the catheter "breaking".A cut had to be made with an iris scissors in the catheter to provide entry for the slitter blade.The physician was then able to continue slitting, but with difficulty.The sheath was eventually slit, but in the process the left ventricular lead dislodged and was trapped inside the catheter.The catheter and lead were removed.The decision was made to abandon the lead as possible damage to the lead during the slitting process could not be ruled out.A new lead was subsequently implanted.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed.The mechanical operation of the catheter slitting showed a spiral slit.The shaft of the catheter was damaged, broken at 10.5 cm.Visual analysis of the catheter indicated damage during use.If information is provided in the future, a supplemental report will be issued.